Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Strong heartbeat. History of heart attack. Prescribed Lisinopril. What should I do?

I am taking linosopril along with coreg and corderone and I have a defibrillator. I had a heart attack in 2005. The problem is that for the past 2 weeks I wake up every 2 hours and feel this pounding right through my head. This occurs right after I awake. I had been on Diovan . It was changed to Lisonopril 10mg. The cardiac doctor doen t feel it s the Lisonopril and he had me double up on the coreg from 6.25mg to 12.5 mg 2x a day.I had my defibrillator tested and it was ok but these episodes keep reoccurring. I don t know what to do. I have a feeling it s the Lisonopril and I was going to call the cardiologist to see if I could go back to the Diovan. The whole thing is driving me crazy as my nights are a horror story. What do you tink I should do?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The treatment sounds appropriate...

Changing Lisinopril to Diovon may not solve the issue...
If you strongly feel, there may not be a problem in going back to it too...
Why was it changed at all, is the question?

Holter or Event monitor may shed light to the possible cause / and suggest modification of the regime.
The treating doctor alone can suggest based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor